Pregnancy 18-24 Community
y
About This Community:

This patient support community is for discussions relating to pregnancy and childbirth in women age 18 to 24.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

y

i had sexual intercose with my gf on 2 june 2011 with the use of condom....but still we had a doubt regarding pregnancy..so she took "unwanted 72" on 3 june 2011 evening...and she had a bleeding for 4 days from 6 june to 10 june.might be because of unwanted 72.
her normal mensuration period date is between 30 to 4
but still til 07 july she is not in periods.her last period is on 1 june.
we both are tensed regarding pregnancy.
pls comment...

thanks in advance
Blank
1194973_tn?1385507504
You don't really have any reasons to worry. If you read the side effects of the pill, it says that it can cause irregular bleeding, spotting, and your cycle might come sooner/later than usual. It can also make it lighter/heavier than normal.
Related Discussions
6 Comments Post a Comment
Blank
688845_tn?1325185836
If you used protection properly along with the morning after pill then pregnancy would be very unlikely although anything is possible. Since she is already late I would suggest she take a home pregnancy test. Make sure the test has pink dye and use it for first morning urine.
Blank
1194973_tn?1385507504
You don't really have any reasons to worry. If you read the side effects of the pill, it says that it can cause irregular bleeding, spotting, and your cycle might come sooner/later than usual. It can also make it lighter/heavier than normal.
Blank
Avatar_m_tn
what  are the probable events that may occur...and what to do if she gets pregnant?pls assist
Blank
1194973_tn?1385507504
If she gets pregnant there's not really too much to do. You either care for the child, adopt out, or abort (I do NOT support or condone this idea though).

Since she took the medicine so long ago it's doubtful it will cause any side effects now. The only thing you need to do is wait for her period. Be warned though. Emergency contraceptives are there for emergencies. She should NEVER take them habitually, as they're bad for the female body. It's a massive dose of hormones at once, and should be used twice a year max.
Blank
Avatar_m_tn
ok then please suggest me some contraceptives pills if the same thing happens again.so that it may not harm her body.
and good news is that she has got her periods on 10th july.
Blank
Avatar_m_tn
can u please tell me why my girl friend is becoming fatter than before.is this dur to those contraceptive pills which she took 1 month before
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pregnancy 18-24 Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Pregnancy Answerers
7226538_tn?1410803545
Blank
Mommy_Daddy_2
Newport News, VA
8765505_tn?1399768536
Blank
ash060115
Ireland
9442948_tn?1406820051
Blank
babyberry000
5841705_tn?1405616260
Blank
LadyBeeley
AR
Avatar_f_tn
Blank
proudFTMTeTe
milwaukee, WI
6628393_tn?1398792876
Blank
kennimae